# SDR SIMA20180622001

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,890 hours, 28,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR EMERGENCY LIGHT DOES NOT COME ON. REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY. OP TESTED OK. IAW AMM 33-30-02 AND AMM 33-50-10.
